SIMULTANEOUS, SUCCESSIVE AND ALTERNATING DIRECTION ITERATION SCHEMES

被引:8
作者
HELLER, J
机构
来源
JOURNAL OF THE SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS | 1960年 / 8卷 / 01期
关键词
D O I
10.1137/0108009
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:150 / 173
页数:24
相关论文
共 16 条
[1]  
ARMS LJ, 1956, J SOC IND APPL MATH, V41, P220
[2]  
BIRKHOFF G, 1957, WAPDT650 WEST EL COR
[3]  
COLLATZ L, 1951, NUMERISCHE BEHANDLUN
[4]  
CONTE SD, 1958, MATH TABLES AIDS COM, V12, P198, DOI DOI 10.2307/2002021
[5]  
Courant R., 1943, B AM MATH SOC, V49, P1, DOI [DOI 10.1090/S0002-9904-1943-07818-4, 10.1090/S0002-9904-1943-07818-4]
[6]  
DOUGLAS J, 1956, T AM MATH SOC, V82, P28
[7]   NUMERICAL DETERMINATION OF FUNDAMENTAL MODES [J].
FLANDERS, DA ;
SHORTLEY, G .
JOURNAL OF APPLIED PHYSICS, 1950, 21 (12) :1326-1332
[8]  
FRIEDMAN B, 1957, AEC NYO7698 NEW YORK
[9]   ORDERING PROPERTIES OF LINEAR SUCCESSIVE ITERATION SCHEMES APPLIED TO MULTI-DIAGONAL TYPE LINEAR SYSTEMS [J].
HELLER, J .
JOURNAL OF THE SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, 1957, 5 (04) :238-243
[10]  
HOUSEHOLDER A, 1957, NOTES NUMERICAL ANAL